# SDR GTIA2024032638016

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 30,938 hours, 14,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 149239
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"EPSU 12WL FAILED DURING TEST.  REMOVED AND REPLACED EPSU IN 12WL IAW AMM 33-51-38 OPS CK GOOD.
